Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 151, NWS Jacksonville, FL

May 30, 2017Clay County, Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 30, 2017, 5:46 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2017, 5:46 PM EDT (21:46 UTC)
Expired
May 30, 2017, 6:30 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, FL, Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 41 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 6:30 PM EDTTSTM WND DMG4 Ne Lakeside, FLHAM RADIO OPERATOR REPORTED DOWNED TREES AT THE INTERSECTION OF BELLAIR BLVD AND KEVIN DRIVE IN THE ORANGE PARK AREA.
May 30, 6:30 PM EDTTSTM WND DMG4 Ne Lakeside, FLWJAX TV REPORTS A TREE DOWNED BY STRONG WIND GUSTS OVER A CAR ALONG KINGSLEY AVENUE IN ORANGE PARK. TIME OF DAMAGE ESTIMATED BY RADAR.
May 30, 6:30 PM EDTTSTM WND DMG4 Ne Lakeside, FLNUMEROUS HOMES DAMAGED FROM FALLEN TREES JUST NORTH OF KINGSLEY AVENUE AND SOUTH OF THE ORANGE PARK MALL. SEVERAL CARS ALSO DAMAGED FROM DOWNED TREES.
May 30, 6:30 PM EDTTSTM WND DMG4 Nne Lakeside, FLWJXT TV REPORTS TREES DOWNED IN THE VICINITY OF ORANGE PARK MALL ALONG LOMA PLACE, ALDER DRIVE, AND BARTLETT AVENUE.
May 30, 6:40 PM EDTTSTM WND DMG4 Nne Lakeside, FLWJXT TV REPORTS TREES DOWNED IN THE VICINITY OF ORANGE PARK MALL ALONG LOMA PLACE, ALDER DRIVE, AND BARTLETT AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1304 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

192 
WUUS52 KJAX 302146
SVRJAX
FLC019-031-109-302230-
/O.NEW.KJAX.SV.W.0151.170530T2146Z-170530T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
546 PM EDT TUE MAY 30 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Johns County in northeastern Florida...
  Northeastern Clay County in northeastern Florida...
  Southeastern Duval County in northeastern Florida...

* Until 630 PM EDT

* At 546 PM EDT, severe thunderstorms were located along a line
  extending from near Doctors Inlet to near Picolata, moving north at
  10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Orange Park, Green Cove Springs, Mandarin, Fruit Cove, Fleming
  Island, Nocatee, Durbin, Bellair-Meadowbrook Terrace, Switzerland
  and Picolata.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3028 8174 3013 8140 2990 8160 3001 8186
TIME...MOT...LOC 2146Z 180DEG 7KT 3005 8180 2995 8160 

HAIL...1.00IN
WIND...60MPH
 
$$

ENYEDI
2 follow-up statements
444 
WWUS52 KJAX 302202
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
602 PM EDT TUE MAY 30 2017

FLC019-031-109-302230-
/O.CON.KJAX.SV.W.0151.000000T0000Z-170530T2230Z/
St. Johns FL-Clay FL-Duval FL-
602 PM EDT TUE MAY 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN ST. JOHNS...NORTHEASTERN CLAY AND SOUTH CENTRAL
DUVAL COUNTIES...

At 602 PM EDT, severe thunderstorms were located along a line
extending from near Doctors Inlet to near Picolata, moving north at
10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Orange Park, Green Cove Springs, Mandarin, Fruit Cove, Fleming
Island, Bellair-Meadowbrook Terrace, Switzerland, Picolata, Doctors
Inlet and Bayard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3019 8178 3019 8154 3017 8149 3003 8149
      2999 8152 2990 8160 3001 8186
TIME...MOT...LOC 2202Z 180DEG 7KT 3008 8180 2998 8160 

HAIL...1.00IN
WIND...60MPH
 
$$

ENYEDI
609 
WWUS52 KJAX 302225
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
625 PM EDT TUE MAY 30 2017

FLC019-031-109-302235-
/O.EXP.KJAX.SV.W.0151.000000T0000Z-170530T2230Z/
St. Johns FL-Clay FL-Duval FL-
625 PM EDT TUE MAY 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN CLAY AND SOUTH CENTRAL DUVAL COUNTIES WILL EXPIRE AT 630
PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

LAT...LON 3019 8178 3019 8154 3017 8149 3003 8149
      2999 8152 2990 8160 3001 8186
TIME...MOT...LOC 2225Z 180DEG 7KT 3012 8180 3002 8160 

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:20 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 30, 2:20 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
220 PM EDT Tue May 30 2017

.NEAR TERM...This afternoon through Wed Night...

Latest hi-res model guidance continues to show scattered showers/t-storms
expected to develop along sea breezes...merging between Hwy 301 and
I-95 in the 5p-7p period...then working eastward to coast while decreasing
in coverage later in the evening. Conditions appear favorable for a
few intense storms with strong gusty winds and frequent lightning. Some
uncertainty in guidance as to amount of coverage...currently limiting
hourly POP values to around 50 pct. Guidance hints at weak shortwave/mid
level wind max moving across GA tonight...possibly triggering additional
showers/t-storms later tonight...and will maintain at least low POP
values across se GA through at least 06z. Low temp forecast around
70 inland...lwr 70s coast looks fine.

For Wednesday a repeat performance with another round of
scattered showers/ storms during the afternoon...with greatest
coverage again between I-95 and Hwy 301. Consensus guidance
supports current high temp forecast for Wed... around 90/lwr 90s
well inland...upr 80s I-95 corridor...mid 80s coast.

.SHORT TERM...Thu through Fri...

Thu & Thu night...A washed out frontal zone and associated
moisture settle across SE GA Thu morning with an early start to
showers and possibly a rouge thunderstorm then this trough axis
will settle across NE FL into the afternoon. This feature combined
with the sea breezes and very light light steering flow of 5-10
kts will bring elevated rain chances in the 40-60% range across
the forecast area with the potential for some locally heavy
rainfall due to slow storm motion. Severe storms not expected with
weak upper level forcing aloft but gusty wet downbursts will be
possible due to precipitation loading. Mostly to partly cloudy
skies expected with muggy conditions with highs in the upper 80s.
Rainfall coverage and intensity will decrease with loss of heating
Thu night but isolated showers will be possible with the trough
axis lingering across the region. Mild low temperatures will range
in the low to mid 70s.

Fri & Fri night...Diffuse frontal boundary will linger across the
forecast area with moisture and sea breeze forcing combining to
bring elevated rain chances once again with showers and isolated
tstorm potential by late morning. Scattered to numerous showers
and tstorms will develop into the afternoon and early evening
hours with a focus for precipitation along the slightly more
dominant east coast sea breeze by early afternoon with rainfall
shifting inland into the evening. Locally heavy rainfall will
remain the primary convective hazard due to high precipitable
water values and slow storm motion as well as gusty wet down burst
wind potential. Severe storms not expected as upper level ridge
strengthens over the Gulf of Mexico with a slightly warming trend
and high temps nearing 90 degrees inland. Rainfall will gradually
fade after sunset Fri night with a continuation of muggy overnight
conditions with lows in the low/mid 70s.

.LONG TERM...Sat through Tue...

Weekend...Partly cloudy skies with scattered mainly afternoon and
evening sea breeze showers and thunderstorms expected both Sat
and Sun under southerly steering flow 10 kts or less with
precipitable water values rising into the 1.8 to 2 inch range.
Light south steering flow Sat will enable both the east/west coast
sea breezes to press inland with a merger between the I-75
corridor and Highway 301 during the evening. Sun steering flow
transitions to more SW which will bring a more dominant west coast
sea breeze inland from the Gulf coast region early afternoon with
a focus for the merger along and east of Highway 301 during the
evening. Temperatures will trend near to above climo values with
highs in the upper 80s and low temperatures in the low 70s.

Mon & Tue...Mostly cloudy as rain chances increase ahead of an
approaching front. Warm and moist air from the Gulf of Mexico will
funnel over the region as precipitable water values rise above 2
inches per the GFS40 under deep layer SW steering flow near 10-15
kts. Monday scattered to numerous showers and tstorms are expected
with locally heavy rainfall potential. Even more widespread
rainfall likely Tuesday as the surface front lowly settles south
of the region through mid week bringing locally heavy rainfall
potential. High temperatures will trend near to slightly below
climo values due to increased cloud cover with muggy low
temperatures above normal in the 70s.

&&

.AVIATION...VFR conditions expected...except for lower conditions associated
with scattered afternoon/early evening showers/storms. Greatest coverage
around TAF sites expected to be 21z-01z...included TEMPO for TSRA with
gusty winds for that period. VFR conditions expected tomorrow...with
another round of scattered TSRA just after end of TAF period. Conditions
appear favorable for intense downdrafts leading to strong gusty surface
winds with the stronger TSRA.

&&

.MARINE...High pressure will remain centered over the western Atlantic
over the remainder of the week with a ridge of high pressure extending
westward over the coastal waters. This pattern will promote fairly light
winds and low seas through the rest of the week.

Rip Currents...generally low risk this week given low waves and weak
swell activity

&&

.FIRE WEATHER...Increasing rain chances over the next several days
with minimum humidity rising into the 40-50% range Wednesday and
45-55% range Thursday. Sea breezes will continue each afternoon.
The greatest coverage of showers/tstorms will be during the afternoon
and evening. Daytime dispersion near 20 units are possible on Thursday
due to very weak transport winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  90  69  89 /  30  40  40  50
SSI  72  84  73  85 /  30  40  30  40
JAX  71  89  70  87 /  30  50  40  50
SGJ  73  85  72  85 /  30  40  30  40
GNV  69  92  69  89 /  20  40  30  60
OCF  71  92  70  90 /  20  40  20  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Enyedi/Wolf/Shuler
Hazardous weather outlook, May 30, 8:55 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
855 AM EDT Tue May 30 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-310915-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
855 AM EDT Tue May 30 2017

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Scattered afternoon and evening thunderstorms are expected. The
strongest storms will be capable of strong gusty winds and very
heavy rainfall. Greatest potential for storms will be between the
I-95 corridor and Highway 301.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms are expected each afternoon
and evening from Wednesday through the weekend. Isolated strong
thunderstorms will be possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Local storm report, May 30, 5:13 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT TUE MAY 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             NEWBERRY                29.64N 82.61W
05/30/2017  E0.25 INCH       ALACHUA            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL IN NEWBERRY.

&&

SHULER
Special weather statement, May 30, 5:17 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
517 PM EDT TUE MAY 30 2017

FLZ030>032-036-302200-
Union FL-Alachua FL-Bradford FL-Clay FL-
517 PM EDT TUE MAY 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALACHUA...BRADFORD...
CENTRAL UNION AND WEST CENTRAL CLAY COUNTIES UNTIL 600 PM EDT...

At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Camp Blanding to 6 miles south of Alachua.
Movement was northeast at 10 mph.

Nickel size hail and Wind gusts of 35 to 50 mph can be expected
along with possible minor damage.

Locations impacted include...
Gainesville, Starke, Lake Butler, Raiford, Worthington Spring,
Alachua, High Springs, Worthington Springs, University Of Florida and
Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2976 8265 3014 8231 3014 8216 2994 8187
      2957 8237
TIME...MOT...LOC 2117Z 234DEG 7KT 2996 8197 2970 8251

ENYEDI
Special weather statement, May 30, 5:26 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
526 PM EDT TUE MAY 30 2017

FLZ025-032-033-125-302200-
Inland Duval FL-St. Johns FL-Clay FL-Coastal Duval FL-
526 PM EDT TUE MAY 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 600 PM EDT...

At 526 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nas Jax, or near Mandarin, moving southeast at 10 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Orange Park, Unf, Mandarin, Fruit Cove, Fleming Island, Baymeadows,
Ortega, Bellair-Meadowbrook Terrace, Switzerland and Nas Jax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3013 8181 3031 8169 3026 8143 3004 8155
TIME...MOT...LOC 2126Z 294DEG 10KT 3020 8166

HESS
Special weather statement, May 30, 5:36 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
536 PM EDT TUE MAY 30 2017

GAZ150-164-302215-
Ware GA-Charlton GA-
536 PM EDT TUE MAY 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARE AND NORTHERN
CHARLTON COUNTIES UNTIL 615 PM EDT...

At 536 PM EDT, Doppler radar was tracking a strong thunderstorm near
Stephen Foster State Park, moving east at 20 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Folkston, Stephen Foster State Park, Homeland, Race Pond and Winokur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3082 8190 3083 8195 3082 8196 3078 8197
      3078 8199 3079 8202 3078 8202 3077 8201
      3068 8229 3096 8239 3102 8214 3101 8213
      3101 8208 3104 8207 3106 8200 3106 8197
      3105 8196 3086 8190
TIME...MOT...LOC 2136Z 253DEG 15KT 3086 8225

HESS
Special weather statement, May 30, 5:40 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
540 PM EDT TUE MAY 30 2017

FLZ025-032-033-037-302230-
Inland Duval FL-St. Johns FL-Putnam FL-Clay FL-
540 PM EDT TUE MAY 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. JOHNS...NORTHEASTERN
PUTNAM...CLAY AND SOUTHERN DUVAL COUNTIES UNTIL 630 PM EDT...

At 540 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Middleburg to Switzerland to Federal Point.
Movement was north at 10 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Palatka, Orange Park, Green Cove Springs, Hastings, East Palatka,
Mandarin, Fruit Cove, Middleburg, Oakleaf Plantation and Federal
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2964 8138 2959 8181 3018 8200 3019 8159
TIME...MOT...LOC 2140Z 185DEG 7KT 3007 8191 3007 8166 2977 8154

ENYEDI
Local storm report, May 30, 5:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT TUE MAY 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     7 WSW BUNNELL           29.42N 81.37W
05/30/2017                   FLAGLER            FL   EMERGENCY MNGR

            FLAGLER COUNTY FIRE RESCUE REPORTED WIND DAMAGE TO ROOFS
            OF OUTBUILDINGS AND A FEW DOWNED TREES NEAR COUNTY ROAD
            305 AND COUNTY ROAD 2006.

0447 PM     HAIL             7 WSW BUNNELL           29.43N 81.37W
05/30/2017  E1.00 INCH       FLAGLER            FL   EMERGENCY MNGR

            FLAGLER COUNTY FIRE RESCUE REPORTED QUARTER SIZED HAIL
            NEAR COUNTY ROAD 305 AND COUNTY ROAD 2006.

&&
CORRECTED TIME OF EVENT.

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:34 PM EDTSpecial Weather StatementJAXPutnam41 min
May 30, 2:38 PM EDTSpecial Weather StatementJAXNassau52 min
May 30, 2:52 PM EDTSevere Thunderstorm WarningJAXNassau38 min
May 30, 3:02 PM EDTSpecial Weather StatementJAXMarion28 min
May 30, 3:12 PM EDTSpecial Weather StatementJAXMarion48 min
May 30, 3:20 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau40 min
May 30, 3:33 PM EDTAreal Flood AdvisoryJAXDuval, Nassau117 min
May 30, 3:39 PM EDTSpecial Marine WarningJAX66 min
May 30, 3:55 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau15 min
May 30, 3:58 PM EDTSpecial Marine WarningJAX47 min
May 30, 3:58 PM EDTSpecial Weather StatementJAXFlagler47 min
May 30, 4:01 PM EDTSpecial Weather StatementJAXAlachua44 min
May 30, 4:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
May 30, 4:17 PM EDTSpecial Weather StatementJAXFlagler28 min
May 30, 4:23 PM EDTSpecial Weather StatementJAXNassau37 min
May 30, 4:35 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns40 min
May 30, 4:43 PM EDTSpecial Weather StatementJAXSaint Johns47 min
May 30, 4:45 PM EDTSpecial Weather StatementJAXAlachua45 min
May 30, 4:54 PM EDTSpecial Weather StatementJAXDuval36 min
May 30, 5:06 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns39 min
May 30, 5:08 PM EDTSpecial Weather StatementJAXFlagler37 min
May 30, 5:17 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union43 min
May 30, 5:26 PM EDTSpecial Weather StatementJAXDuval34 min
May 30, 5:29 PM EDTAreal Flood AdvisoryJAXPutnam, Saint Johns3 hr
May 30, 5:30 PM EDTAreal Flood AdvisoryJAXAlachua3 hr
May 30, 5:40 PM EDTSpecial Weather StatementJAXClay50 min
May 30, 5:52 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns2 hr
May 30, 5:59 PM EDTSpecial Weather StatementJAXBradford46 min
May 30, 6:17 PM EDTAreal Flood AdvisoryJAXBradford118 min
May 30, 6:25 PM EDTSpecial Weather StatementJAXClay50 min
May 30, 6:34 PM EDTAreal Flood WarningJAXClay, Saint Johns3 hr
May 30, 6:37 PM EDTSpecial Weather StatementJAXDuval38 min
May 30, 6:48 PM EDTSpecial Weather StatementJAXUnion27 min
May 30, 7:24 PM EDTSpecial Weather StatementJAXLake36 min
May 30, 7:56 PM EDTSpecial Weather StatementJAXMarion34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.